# SDR DALA2025041102820

- Difficulty date: March 30, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 13,165 hours, 5,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1018 TRANSFER FROM. BUFF NR 14 ON FR 24 BETWEEN STR 35,34 ON FASTENER 0.1875 DIAMETER RIVET AND SKIN DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 625277-14 PRI REV 0, ER/A 625277-14 PRI REV 1 , ER/A 625277-14 PRI REV 2, ER/A 625277-14 PRI REV 3 AND FINAL ER/A 625277-14 REV ORIGINAL (0886031)
